# SDR SWAA2020010612910

- Difficulty date: January 6, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF UPPER SURFACE AT EDGES HAS CORROSION. / REMOVED AND REINSTALLED LEFT WING PANELS 571CB; 571DB; 571EB; AND 571FB IAW SRM 51-40-02 AND SOPM 20-50-01
